# SDR R61A2022111700726

- Difficulty date: October 26, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 17066354002
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON AFT CARGO BAGGAGE SUPPORT AT FR 81, STGR 29R. R&R'ED AFT CARGO BAGGAGE SUPPORT AT FR 81, STGR 29R.  IAW EMB 170/175 SRM 51-41-01 AND SRM 51-41-02.
